# SDR SWAA2015111145972

- Difficulty date: October 27, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FAIL SAFE CHORD, CORRODED AT BS 947, BETWEEN STRINGER 27L - 27R.  R & R CHORD IAW DWG & SRM.
